Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawal from Adderall? Provigil lawrence s.

Posted by HEALTHWISER2001 on May 26, 2001, at 12:43:01

In reply to Re: Withdrawal from Adderall? Provigil, posted by lawrence s. on May 26, 2001, at 12:01:34

> > > > Adderall rxed for ADD?
> > > I've been on adderall for a while, been off for several wks
> > > too. No similar symptoms, rather just some sleepiness and
> > > appetite rebound. Provigil may be the cause tho:
> > > My teen did a trial of provigil for ADD and AD augmentation.
> > > results: no effect on ADD symptoms
> > > bad headaches
> > > nausea
> > > no impact on depression
> > > insomnia
> > > "feeling crappy"
> > > empty wallet -- very pricey
> > >
> > > The study on provigil and adults with ADD can be found
> > > under the medications link at the ADD site at About.com
> > > it was not effective, and alas, the manufacturer's
> > > stock dropped sharply.
> > > The only other tidbit is gossip-science:
> > > pdoc at university hospital where there is an on-going trial
> > > as an AD augmentation told me that the results haven't
> > > been too promising so far [at least 8 mo]
> > >
> > > Another stimulant is out of the question? No other options
> > > given?
> > > Feel better.
> > > S.
> > >
> >
> > Thank you for replying so promptly. My headache is getting worse, my doctor's gone for the holiday, and I'm not certain whether to go back on Adderall or just quit both....probably the latter. I don't think either medication requires a gradual reduction in dosage...I believe I have read that it is out of your system within 8 to 16 hours. The headache and the "feeling crappy" just has to go. Thanks again. Hope all is well in your home! Nan
> > > >I tried provigil for a couple weeks and I had flu-like symptoms: Headache, Bodyaches, but it seemed to really work on the deppression, social anxiety. I dont think I would try it again though. When I stopped taking it I felt really bad. L.S.

Thanks, L.S. As noted, yesterday, I was thinking of discontinuing it; but yesterday I took 1/2 dosage (100 mg) and today I have taken 1/2. I don't seem to feel too bad. No jitters, no headache yet, but notice some tightness in my neck and shoulders that wasn't there before I took the 1/2 dose. If it helps with my concentration over time and doesn't cause any worse symptoms, I'm hoping that the 1/2 dose may work. If not, back to finding something that will??? Thanks again! If anyone else has advice, please write. Nan


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[64336]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:HEALTHWISER2001 thread:64210
URL: http://www.dr-bob.org/babble/20010522/msgs/64336.html